# SDR ASAA95017

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 2170 · Humidity Control System
- Part: Coalescers
- Part number: 1808492
- Condition: Dirty
- Location: Air Cond Sys
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - FLT 99 - ON ARRIVAL, CREW REPORTED 'DIRTY SOCKS' ODOR IN CABIN OF 10,000 FEET DURING APPROACH.  REPLACED COALESCERS AND NO ODORS WERE NOTED.  COALESCERS LOOKED AND SMELLED CLEAN.  (W)
